# SDR SWIA201128993

- Difficulty date: December 17, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 22,138 hours, 18,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal Block
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM AFT OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4656)  REPLACED TERMINAL BLOCK 104-4 AND NR 3 EMERGENCY LIGHT BATTERY CHARGER FUSE.
